Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 321, NWS Tulsa, OK

June 4, 2024Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 4, 2024, 3:58 AM CDT for Pittsburg County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2024, 3:58 AM CDT (08:58 UTC)
Expired
Jun 4, 2024, 4:45 AM CDT
In force
47 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pittsburg County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1181 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted.

649 
WUUS54 KTSA 040858
SVRTSA
OKC121-040945-
/O.NEW.KTSA.SV.W.0321.240604T0858Z-240604T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
358 AM CDT Tue Jun 4 2024

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Pittsburg County in southeastern Oklahoma...

* Until 445 AM CDT.

* At 358 AM CDT, severe thunderstorms were located along a line
  extending from 7 miles east of Scipio to 2 miles northwest of
  Mcalester Regional Airport, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Mcalester...                      Hartshorne...
  Krebs...                          Crowder...
  Alderson...                       Blocker...
  Haileyville...                    Dow...
  Bache...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3515 9594 3510 9550 3482 9551 3495 9596
TIME...MOT...LOC 0858Z 280DEG 21KT 3505 9582 3491 9581 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
905 
WWUS54 KTSA 040936
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
436 AM CDT Tue Jun 4 2024

OKC121-040945-
/O.CON.KTSA.SV.W.0321.000000T0000Z-240604T0945Z/
Pittsburg OK-
436 AM CDT Tue Jun 4 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR CENTRAL PITTSBURG COUNTY...

At 436 AM CDT, a severe thunderstorm was located over Krebs, moving
east at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Crowder...
Alderson...                       Blocker...
Haileyville...                    Dow...
Bache...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3512 9571 3510 9550 3482 9551 3491 9583
TIME...MOT...LOC 0936Z 271DEG 11KT 3494 9571 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:25 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 4, 12:25 AM CDT, 3 hours 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1225 AM CDT Tue Jun 4 2024

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 929 PM CDT Mon Jun 3 2024

Extensive cold pool remains across much of E OK / NW AR in wake of
the afternoon MCS, however notable observational data supports
potential for overnight storms as suggested by short term
guidance. Area VWP data show the cold pool is rather shallow
across N TX into central OK with 850 VWP winds S-SW and increasing
to 25-35kts across central and north TX. Additionally, 00z
KOUN/KFWD soundings sampled deep moisture (daily extreme 850mb Td
noted at both sites) which is currently capped by a warm layer
near 700mb. Expectations are that the consistent and increasingly
upglide atop the increasingly shallow cold pool will coincide with
improving divergence aloft to support scattered to numerous storms
across E OK and possibly NW AR overnight. Feed of strong elevated
instability and effective shear supportive of supercell structure
will foster severe storm potential, while initial storm motions
may be rather slow before a more congealed cluster and cold pool
increases forward momentum. This also raises potential for locally
heavy rains though exact location is uncertain. Given early day
rains and ongoing saturated soils, quick run off could occur with
any area of intense hourly rates and a flood watch is warranted
through mid morning Tuesday. Updated forecast will adjust
overnight precip chances and include flood watch wording.

&&

.LONG TERM...
(Tuesday through Monday)
Issued at 205 PM CDT Mon Jun 3 2024

Showers and thunderstorms should be ongoing across parts of
Southeast OK and into Northwestern AR at daybreak Tuesday morning,
which should continue to move eastward/southeastward as the
morning progresses. The “troughiness” mid/upper-level pattern will
persist through the daytime on Tuesday, though the majority of
Tuesday is expected to be mostly dry for most locations. However,
yet another mid-level shortwave trough will arrive over the region
Tuesday evening/night into Wednesday morning as a surface frontal
boundary also approaches from the northwest. Another MCS is
forecast to develop near/ahead of the approaching front as a
result. There is still a lot of uncertainty with how this scenario
will evolve and unfold, timing and locations included. Main
hazards with this scenario would be damaging wind gusts and large
hail.

Much more benign and stable conditions arrive by Wednesday
afternoon as northwest flow pattern aloft commences and dominates
through the middle part of the week. Wednesday morning’s cold
front may meander/stall across the forecast area during the
daytime Wednesday, perhaps even lifting northward Wednesday
evening/night. By Thursday morning, a stronger surge of surface
high pressure from the Northern Plains is expected to push the
cold front through the entire forecast area, exiting sometime
Thursday night/Friday morning. A few ensemble members and medium-
range deterministic models have isolated showers/thunderstorms
developing along the cold front as it advances southward Thursday
afternoon/evening, but with low confidence in this occurring,
decided to leave the mention of precipitation out of the forecast
for now.

Mid/upper-level ridging will build over West TX/East NM by
Friday, with northwest flow continuing over our region. A few mid-
level perturbations will have to be monitored in later forecasts
for additional thunderstorm complexes rolling through the
northwest flow aloft this upcoming weekend. Otherwise, near
seasonal to slightly above seasonal temperatures are expected this
weekend. Beyond this weekend, forecast uncertainty drastically
increases and forecast confidence is low.

Mejia

&&

.AVIATION...
(06Z TAFS)
Issued at 1225 AM CDT Tue Jun 4 2024

Storm potential and low clouds will pose forecast challenges for
this TAF period. First, elevated storms are developing across
central and southeast OK and these may directly impact KMLC, and
may get close enough to warrant VCTS mention at KTUL/KRVS/KFSM.
Next, model time-height RH plots and the latest LAMP guidance
suggest that MVFR cigs will overspread much of eastern OK and
western AR by Tuesday morning, and may hang on for a good part of
the day. IFR cigs are possible at times. Expect that by 00Z sites
should be back to VFR. Indications are that another storm complex
will affect eastern OK tomorrow evening, so PROB30 groups were
inserted to cover potential for those TAFs.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  69  89  68 /  20  70   0   0
FSM   86  72  91  68 /  30  70  20   0
MLC   87  70  89  68 /  40  60  10   0
BVO   84  64  89  63 /  20  70   0   0
FYV   83  66  86  63 /  30  80  20   0
BYV   84  67  86  63 /  40  80  20   0
MKO   84  69  87  66 /  20  70  10   0
MIO   84  66  86  63 /  20  80  10   0
F10   85  68  87  66 /  20  70  10   0
HHW   85  71  86  68 /  50  30  20   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ049-065-066-
     070>076.

AR...None.
&&

SHORT TERM...07
LONG TERM....67
AVIATION...30
Hazardous weather outlook, Jun 3, 9:54 PM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
954 PM CDT Mon Jun 3 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
954 PM CDT Mon Jun 3 2024

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Primarily Eastern Oklahoma.
	ONSET...After midnight.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Along and south of Interstate 40.
	ONSET...After midnight.

DISCUSSION...
Scattered to numerous thunderstorms are expected to develop across
portions of eastern Oklahoma and northwest Arkansas after midnight.
Large hail and locally damaging winds will be possible along
with areas of heavy rain. Currently it appears the highest storm
coverage and heaviest rains will be along and south of Intestate 40
through mid morning Tuesday. Recent rainfall has left soils saturated
and quick onset flooding is possible in areas where the highest
rainfall rates occur. A flood watch is in effect for much of
southeast Oklahoma through 10 AM Tuesday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Severe Thunderstorm and Heavy Rain Potential.
WEDNESDAY...Thunderstorm Potential.
THURSDAY...No Hazards.
FRIDAY through SUNDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
Thunderstorms may be ongoing early Tuesday with a risk of severe
weather and heavy rainfall. Thunderstorm activity is likely to be
less during the afternoon hours across the region which will
allow strong instability to again spread northward. Storms are
expected to develop across southern Kansas into northwest Oklahoma
late in the day Tuesday and then spread south and eastward across
eastern Oklahoma and possibly northwest Arkansas. These storms will
have a risk of severe weather. Thunderstorms may continue
into the day Wednesday before a brief lull in storm chances through
Thursday. The active pattern returns for late week into next
weekend with daily thunderstorm chances.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jun 4, 1:03 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Tulsa OK
103 AM CDT Tue Jun 4 2024

OKZ049-053-040630-
Choctaw OK-Pushmataha OK-
103 AM CDT Tue Jun 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 130 AM CDT...

At 102 AM CDT, Doppler radar indicated a strong thunderstorm 8 miles
east of Oleta, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Corinne...                        Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3415 9534 3438 9519 3428 9504 3424 9505
      3424 9515 3405 9516 3404 9517
TIME...MOT...LOC 0602Z 218DEG 10KT 3416 9521

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 1:10 AM CDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
110 AM CDT Tue Jun 4 2024

OKZ065-040700-
Okfuskee OK-
110 AM CDT Tue Jun 4 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN OKFUSKEE COUNTY
THROUGH 200 AM CDT...

At 110 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms along a line extending from near Johnson to 3 miles
northeast of Seminole to 4 miles west of Yeager to 5 miles east of
Calvin. Movement was north at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Boley...                          Weleetka...
Paden...                          Bearden...

This includes Interstate 40 in Oklahoma between mile markers 212 and
219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
east central Oklahoma.

&&

LAT...LON 3555 9662 3529 9600 3529 9644 3546 9644
      3546 9647 3543 9649 3543 9652 3546 9654
      3544 9657 3541 9654 3539 9654 3541 9658
      3540 9662
TIME...MOT...LOC 0610Z 178DEG 10KT 3543 9684 3529 9665 3516 9642 3498
9616

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 1:24 AM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
124 AM CDT Tue Jun 4 2024

OKZ049-040700-
Pushmataha OK-
124 AM CDT Tue Jun 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 200 AM CDT...

At 124 AM CDT, Doppler radar indicated a strong thunderstorm 9 miles
southeast of Cloudy, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

This storm will remain over mainly rural areas of southeastern
Pushmataha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3422 9526 3443 9511 3439 9504 3425 9505
      3424 9515 3416 9515 3416 9519
TIME...MOT...LOC 0624Z 219DEG 16KT 3422 9515

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 1:53 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
153 AM CDT Tue Jun 4 2024

OKZ049-040730-
Pushmataha OK-
153 AM CDT Tue Jun 4 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA COUNTY
THROUGH 230 AM CDT...

At 153 AM CDT, Doppler radar indicated a strong thunderstorm 10 miles
east of Cloudy, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

This storm will remain over mainly rural areas of southeastern
Pushmataha County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3429 9520 3449 9505 3451 9504 3448 9505
      3425 9505 3424 9515
TIME...MOT...LOC 0653Z 229DEG 18KT 3431 9509

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 2:01 AM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Tue Jun 4 2024

OKZ065-040730-
Okfuskee OK-
201 AM CDT Tue Jun 4 2024

...A STRONG THUNDERSTORM WILL IMPACT OKFUSKEE COUNTY THROUGH 230 AM
CDT...

At 200 AM CDT, Doppler radar indicated a strong thunderstorm near
Boley, moving east at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okemah...                         Okfuskee...
Boley...                          Weleetka...
Paden...                          Bearden...
Castle...                         Clearview...
Welty...                          Mason...

This includes Interstate 40 in Oklahoma between mile markers 212 and
228.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3564 9662 3564 9619 3556 9619 3555 9617
      3530 9610 3537 9644 3546 9644 3546 9647
      3543 9650 3543 9652 3546 9654 3544 9657
      3541 9654 3539 9654 3541 9658 3540 9660
      3540 9662
TIME...MOT...LOC 0700Z 267DEG 17KT 3551 9645

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Jun 4, 2:54 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
254 AM CDT Tue Jun 4 2024

OKZ073-040845-
Pittsburg OK-
254 AM CDT Tue Jun 4 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN PITTSBURG COUNTY THROUGH
345 AM CDT...

At 253 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Lamar to 3 miles southeast
of Calvin. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Mcalester...                      Kiowa...
Savanna...                        Crowder...
Mcalester Regional Airport...     Haywood...
Scipio...                         Pittsburg...
Arpelar...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9595 3514 9591
      3516 9588 3518 9587 3513 9565 3466 9587
      3468 9589 3468 9591 3479 9609
TIME...MOT...LOC 0753Z 296DEG 17KT 3514 9606 3494 9620

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 9:16 PM CDTFlood WatchTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 3 more31 hr
Jun 3, 11:51 PM CDTSpecial Weather StatementTSAChoctaw24 min
Jun 4, 12:08 AM CDTSpecial Weather StatementTSAChoctaw37 min
Jun 4, 12:37 AM CDTSpecial Weather StatementTSAPushmataha23 min
Jun 4, 1:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Jun 4, 1:10 AM CDTSpecial Weather StatementTSAOkfuskee50 min
Jun 4, 1:24 AM CDTSpecial Weather StatementTSAPushmataha36 min
Jun 4, 1:53 AM CDTSpecial Weather StatementTSAPushmataha37 min
Jun 4, 2:01 AM CDTSpecial Weather StatementTSAOkfuskee29 min
Jun 4, 2:52 AM CDTAreal Flood AdvisoryTSAHaskell, Muskogee5 hr
Jun 4, 2:54 AM CDTSpecial Weather StatementTSAPittsburg51 min
Jun 4, 3:09 AM CDTSevere Thunderstorm WarningTSAPittsburg66 min
Jun 4, 3:18 AM CDTAreal Flood AdvisoryTSAPittsburg3 hr
Jun 4, 3:22 AM CDTSevere Thunderstorm WarningTSAPittsburg53 min
Jun 4, 3:36 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, Latimer, Pittsburg, Pushmataha54 min
Jun 4, 3:55 AM CDTFlash Flood WarningTSAPittsburg2 hr
Jun 4, 4:14 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, Latimer, Pittsburg, Pushmataha46 min
Jun 4, 4:17 AM CDTSpecial Weather StatementTSADelaware28 min
Jun 4, 4:23 AM CDTAreal Flood AdvisoryTSAPittsburg31 min
Jun 4, 4:42 AM CDTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, Latimer, LeFlore, Pushmataha48 min
Jun 4, 4:54 AM CDTFlash Flood WarningTSAPittsburg111 min
Jun 4, 5:05 AM CDTSpecial Weather StatementTSAChoctaw25 min
Jun 4, 5:18 AM CDTSevere Thunderstorm WarningTSALeFlore42 min
Jun 4, 5:47 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah27 min
Jun 4, 6:14 AM CDTFlash Flood WarningTSALeFlore, Sequoyah3 hr
Jun 4, 6:23 AM CDTAreal Flood WarningTSAPittsburg4 hr
Jun 4, 8:54 AM CDTRiver Flood WarningTSAPushmataha31 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.